MathSciNet Relay Station
MathSciNet bibliographic data
MR274657 22.60
Narasimhan, M. S.; Okamoto, K. An analogue of the Borel-Weil-Bott theorem for hermitian symmetric pairs of non-compact type. Ann. of Math. (2) 91 1970 486–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement